MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN; INTRAVASCULAR CATHETAR

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN; INTRAVASCULAR CATHETAR
Model Number 386807
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd cathena safety iv catheter bd multiguard technology 24 ga 0.75 in a clogged needle was observed.There was no report of patient impact.The following information was provided by the initial reporter: this is a report about a flow issue of cathena.After catheter placement, blood collection could be completed.The hcp connected to an iv set and started the infusion; however, the fluid didn't drip.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 24 GA 0.75 IN
Common Device Name
INTRAVASCULAR CATHETAR
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13345575
Report Number8041187-2022-00035
Device Sequence Number20022320
Product Code FOZ
UDI-Device Identifier00382903868070
UDI-Public00382903868070
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number386807
Device Catalogue Number386807
Device Lot Number1145077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown